# SDR DXTA2010090704220

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 1,945 hours, 1,904 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING AND TAXI IN, BRAKES ON LT AND RT SIDES APPLY WHAT FEELS LIKE MINIMAL BRAKING ON INITIAL APPLICATION.  UPON INCREASE IN TOE PEDAL PRESSURE, BRAKES WILL THEN GRAB CAUSING A NOTICEABLE JERKING OF THE ACFT WHEN THEY GRAB.  BLED SYS POWER BRAKE BLEED. FOUND AIR IN SYS, SERVICED HYD RESEVOIR PERFORMED HIGH SPEED TAXI, BRAKE SYS, OPS AND LEAK CHECKED GOOD. WORK DONE IAW MM 32-40-00.
